Advertisement

Periodica Mathematica Hungarica

, Volume 31, Issue 2, pp 163–164 | Cite as

Research problem

  • L. Fejes Tóth
Article
  • 28 Downloads

References

  1. [1]
    A. Bezdek, K. Bezdek andK. Böröczky, On compact packings,Studia Sci. Math. Hungar. 21 (1986), 343–346.Google Scholar
  2. [2]
    L. Fejes Tóth, Compact packing of circles,Studia Sci. Math. Hungar. 19 (1984), 103–107.Google Scholar
  3. [3]
    A. Florian, On compact packing of circles,Studia Sci. Math. Hungar. 20 (1985), 473–480.Google Scholar

Copyright information

© Akadémiai Kiadó 1995

Authors and Affiliations

  • L. Fejes Tóth
    • 1
  1. 1.Mathematical Institute of the Hungarian Academy of SciencesBudapestHungary

Personalised recommendations